# SDR COMA9560559

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Part number: 864806
- Condition: Failed
- Location: Nlg
- Part time: 2,746 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED, WOW INPUT AND WOW OUTPUT MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
